Abnormal bleeding and severe cramps.

Patient

Q: Hello,

I am a healthy 21 year old female. On October 3rd of 2014 I had a medical abortion. Since then I have been bleeding non-stop, a heavy period-like flow, (I am currently taking birth control pills - Sprintec 35mg) and have had horrible cramps, especially after I eat. I was wondering if there was anything natural I could do to make the bleeding stop or if I would have to have a D&C performed?

Thank you.

Symptoms:  Abnormal menstrual bleeding, cramps, fatigue, inability to eat
Doctor

A:   Hello ,
If after the abortion you have been continuously bleeding till date even after having been placed unreal contraceptives , then it is necessary to undertake an ultrasound pelvis first to rule out any products of conception remaining. If the endometrial thickness if more than 10mm , then a d& c MAY HAVE TO BE UNDERTAKEN before you are placed on oral contraceptives again. I hope i have answered your query in detail,
wishing you good health,
regards

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews